# SDR DHL96721100

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14902785
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CABIN FLOORBEAM BS 328 LBL 30 IS CORRODED AT FLOORBEAM SUPPORT ANGLE ATTACH POINTS.  INSTALLLED ANGLE REPAIRS 17 BY 1.5 BY 1.5,  15.25 BY 1.5 BY 1.5 PER SRM 51-40-4.
